Author = Park, C
Number of Articles: 5
1. Approximate additive and quadratic mappings in 2-Banach spaces and related topics

Volume 3, Issue 2, Winter and Spring 2012, Pages 75-81

Y. J. Cho; C. Park; M. Eshaghi Gordji


2. Stability of the quadratic functional equation in non-Archimedean L-fuzzy normed spaces

Volume 1, Issue 2, Winter and Spring 2010, Pages 72-83

S. Shakeri; R. Saadati; C. Park


3. Generalized additive functional inequalities in Banach algebras

Volume 1, Issue 2, Winter and Spring 2010, Pages 54-62

C. Park; A. Najati


4. Isomorphisms in unital $C^*$-algebras

Volume 1, Issue 2, Winter and Spring 2010, Pages 1-10

C. Park; Th. M. Rassias


5. Cubic-quartic functional equations in fuzzy normed spaces

Volume 1, Issue 1, Winter and Spring 2010, Pages 12-21

N. Ghobadipour; C. Park